# SDR DL733040406

- Difficulty date: May 7, 2004
- Submitted: May 12, 2004
- Operation: Air carrier
- Aircraft: N947WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23376
- Aircraft time: 51,245 hours, 29,856 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 51211
- Condition: Malfunctioned
- Location: Fwd Cargo Bay
- Stage of operation: LD
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

ON LANDING ROLLOUT WITH AFT CARGO B SYSTEM LOOP INOPERATIVE, GOT FALSE AFT CARGO FIRE INDICATION AND BOTTLE WAS DISCHARGED. AFTER CONFIRMATION THAT NO FIRE EXISITED AIRCRAFT TAXIED TO GATE. REPLACED CARGO FIRE DETECTOR CONTROL UNIT
